Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A FINITE ELEMENT APPROACH FOR THE DUAL RUDIN-OSHER-FATEMI MODEL AND ITS NONOVERLAPPING DOMAIN DECOMPOSITION METHODS

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jongho, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.41, no.2, pp.B205 - B228, 2019-03

2
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

3
Domain Decomposition Methods Using Dual Conversion for the Total Variation Minimization with L-1 Fidelity Term

Lee, Chang-Ockresearcher; Nam, Changmin; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.78, no.2, pp.951 - 970, 2019-02

4
Fast Nonoverlapping Block Jacobi Method for the Dual Rudin-Osher-Fatemi Model

Lee, Chang-Ockresearcher; Park, Jongho, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.4, pp.2009 - 2034, 2019-12

5
CORRIGENDUM TO "A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER", [J. KOREAN MATH. SOC. 54 (2017), NO. 2, 461{477]

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jonghoresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.58, no.3, pp.791 - 797, 2021-05

rss_1.0 rss_2.0 atom_1.0